# SDR UIEA2020042210807

- Difficulty date: April 21, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,668 hours, 20,091 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 4503
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP CONTROL VALVE EICAS INDICATION INOPERATIVE.  REMOVED AND REPLACED RT TEMP CNTL VALVE, OPS CHECK OK IAW AMM 21-51-04.
